Scholion.ai

On variance estimation in nonparametric regression

PETER HALL, J. S. MARRON

Biometrika · 1990 · Volume 77 · Issue 2

DOI: 10.1093/biomet/77.2.415

Abstract

A simple explicit estimator of variance in nonparametric regression is suggested, based on the mean square of a sequence of residuals. The estimator is valid for general error distributions, has elementary bias and variance properties, and is optimal to both first and second orders.

Enable JavaScript for citation tools and additional paper interactions.